Journal of Mahani Mathematical Research (Jan 2025)

Weighted differentiation composition operators on the $Q_K(p,q)$ spaces and‎ their essential ‎norms‎

  • Mostafa Hassanlou,
  • Ebrahim Abbasi,
  • Ali Ebrahimi

DOI
https://doi.org/10.22103/jmmr.2024.22850.1569
Journal volume & issue
Vol. 14, no. 1
pp. 107 – 119

Abstract

Read online

In this paper, firstly we obtain characterization for boundedness of the weighted differentiation composition operator from $Q_K(p,q) $ space into weighted Zygmund space. Then we give an estimation for the essential norm of such an operator on the mentioned spaces. As an application, we present a characterization for the compactness of the above operator.

Keywords